# SDR QMLA2017111317124

- Difficulty date: November 13, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N292AM
- Make and model: Bell 407
- Aircraft serial: 54569
- Aircraft time: 663 hours, 3,375 cycles
- Engine: Allsn 250C47B
- Engine time: 9,223 hours, 25,373 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT OBSERVED A HIGH ENGINE OIL PRESSURE INDICATION ABOUT TEN MINUTES AFTER TAKEOFF.  RETURNED TO DEPARTURE AIRPORT AND PERFORMED A RUN ON LANDING.  ENGINE WAS SHUTDOWN WITHOUT INCIDENT.  INSPECTED THE ENGINE WITH NO VISUAL DEFECTS NOTED, NO OIL LEAKS NOTED.  INSPECTED CHIP DETECTORS WITH NO CONTAMINATION FOUND. CONSULTED ENGINE MANUFACTURER TECH REP, REMOVED ENGINE OIL FILTERS FINDING PIECES OF BLUE DEBRIS IN BOTH FILTERS, AS WELL AS TWO FERROUS PIECES IN THE ACCESSORY GEARBOX FILTER.
